# SDR CA081007009

- Difficulty date: October 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 17,540 hours
- Engine: Pwa PT642A
- System (JASC): 3397 · Light System Wiring
- Part: C/Breaker Panel
- Part number: 903641241
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

(CAN) PILOTS REPORTED FLAMES AND FIRE FROM LOWER RT CORNER OF THE RT CIRCUIT BREAKER PANEL AND MADE AN EMERGENCY LANDING. THE CIRCUIT BREAKER FOR THE EDGE LIGHTED PANEL LIGHTS OPENED AS A RESULT OF THE SHORT AT 1 BULB BUT NOT BEFORE THE HEAT HAD BURNED PART WAY THROUGH THE EDGE LIGHTED PANEL AND STARTED TO HEAT THE OVER LYING CIRCUIT BREAKER PANEL. NO FURTHER DAMAGE WAS NOTED. THIS EDGE LIGHTED PANEL WAS PREVIOUSLY INSPECTED AS PER THE MM ABOUT 565 HOURS AGO.
